RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1994, Volume 30, Number 9, Pages 1498–1507 (Mi de9435)  

This article is cited in 2 scientific papers (total in 2 papers)

Ordinary Differential Equations

Existence of optimal controls and necessary conditions for optimality for partially observable diffusion processes

N. G. Dokuchaev

Saint Petersburg State University

Full text: PDF file (933 kB)

English version:
Differential Equations, 1994, 30:9, 1386–1394

Bibliographic databases:
UDC: 517.977
Received: 23.03.1993

Citation: N. G. Dokuchaev, “Existence of optimal controls and necessary conditions for optimality for partially observable diffusion processes”, Differ. Uravn., 30:9 (1994), 1498–1507; Differ. Equ., 30:9 (1994), 1386–1394

Citation in format AMSBIB
\Bibitem{Dok94}
\by N.~G.~Dokuchaev
\paper Existence of optimal controls and necessary conditions for optimality for partially observable diffusion processes
\jour Differ. Uravn.
\yr 1994
\vol 30
\issue 9
\pages 1498--1507
\mathnet{http://mi.mathnet.ru/de9435}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1347802}
\transl
\jour Differ. Equ.
\yr 1994
\vol 30
\issue 9
\pages 1386--1394


Linking options:
  • http://mi.mathnet.ru/eng/de9435
  • http://mi.mathnet.ru/eng/de/v30/i9/p1498

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. B. Piunovskiy, “Controlled random sequences: methods of convex analysis and problems with functional constraints”, Russian Math. Surveys, 53:6 (1998), 1233–1293  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. A. S. Matveev, “Theory of optimal control in the works of V. A. Yakubovich”, Autom. Remote Control, 67:10 (2006), 1645–1698  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:47
    Full text:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020